Alert archive / Texas / Wind Chill Advisories in 2011

Wind Chill Advisory 1, NWS Amarillo, TX

January 10, 201117 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind chill advisory at Jan 10, 2011, 2:44 PM CST for 17 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2011, 2:44 PM CST (20:44 UTC)
Expired
Jan 11, 2011, 9:00 AM CST
In force
18 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 72 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

711 
WWUS44 KAMA 102044
WSWAMA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
244 PM CST MON JAN 10 2011

OKZ001>003-TXZ001>013-016>018-110445-
/O.NEW.KAMA.WC.Y.0001.110110T2044Z-110111T1500Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...HEREFORD...CANYON...CLAUDE
244 PM CST MON JAN 10 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST TUESDAY FOR ALL THE
OKLAHOMA AND TEXAS PANHANDLES EXCEPT FOR THE FAR SOUTHEAST TEXAS 
PANHANDLE.

* WIND CHILL VALUES: LOW TEMPERATURES IN THE SINGLE DIGITS AND NORTH
  WINDS BETWEEN 10 AND 15 MPH WILL CREATE WIND CHILL VALUES BETWEEN 5
  AND 15 DEGREES BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

JACKSON
4 follow-up statements
835 
WWUS44 KAMA 110425
WSWAMA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1025 PM CST MON JAN 10 2011

OKZ001>003-TXZ001>013-016>018-111400-
/O.CON.KAMA.WC.Y.0001.000000T0000Z-110111T1500Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...HEREFORD...CANYON...CLAUDE
1025 PM CST MON JAN 10 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY...

A WIND CHILL ADVISORY REMAINS EFFECT UNTIL 9 AM CST TUESDAY FOR ALL THE
OKLAHOMA AND TEXAS PANHANDLES EXCEPT FOR THE FAR SOUTHEAST TEXAS 
PANHANDLE. 

* WIND CHILL VALUES: LOW TEMPERATURES IN THE SINGLE DIGITS AND NORTH
  WINDS BETWEEN 10 AND 15 MPH WILL CREATE WIND CHILL VALUES BETWEEN 5
  AND 15 DEGREES BELOW ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR LAYERS OF CLOTHING
PLUS A HAT AND GLOVES.

&&

$$

JJB
108 
WWUS44 KAMA 110604
WSWAMA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1204 AM CST TUE JAN 11 2011

TXZ014-111400-
/O.EXA.KAMA.WC.Y.0001.000000T0000Z-110111T1500Z/
GRAY-
INCLUDING THE CITY OF...PAMPA
1204 AM CST TUE JAN 11 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING FOR GRAY
COUNTY IN THE TEXAS PANHANDLE.

* WIND CHILL VALUES: LOW TEMPERATURES IN THE SINGLE DIGITS AND 
  NORTH WINDS BETWEEN 10 AND 15 MPH WILL CREATE WIND CHILL 
  VALUES BETWEEN 5 AND 15 DEGREES BELOW ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR LAYERS OF
CLOTHING PLUS A HAT AND GLOVES.

&&

$$

OKZ001>003-TXZ001>013-016>018-111400-
/O.CON.KAMA.WC.Y.0001.000000T0000Z-110111T1500Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...HEREFORD...CANYON...CLAUDE
1204 AM CST TUE JAN 11 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES EXCEPT THE FAR
SOUTHEAST TEXAS PANHANDLE.

* WIND CHILL VALUES: LOW TEMPERATURES IN THE SINGLE DIGITS AND 
  NORTH WINDS BETWEEN 10 AND 15 MPH WILL CREATE WIND CHILL 
  VALUES BETWEEN 5 AND 15 DEGREES BELOW ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR LAYERS OF
CLOTHING PLUS A HAT AND GLOVES.

&&

$$

JJB
027 
WWUS44 KAMA 111234
WSWAMA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
634 AM CST TUE JAN 11 2011

OKZ001>003-TXZ001>014-016>018-111500-
/O.CON.KAMA.WC.Y.0001.000000T0000Z-110111T1500Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...HEREFORD...CANYON...CLAUDE
634 AM CST TUE JAN 11 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING FOR THE OKLAHOMA PANHANDLE...AND WESTERN...CENTRAL...AND
NORTHEASTERN TEXAS PANHANDLE.

* WIND CHILL VALUES: TEMPERATURES IN THE SINGLE DIGITS AND NORTH
  WINDS AROUND 10 MPH WILL CREATE WIND CHILL VALUES BETWEEN 5 AND 15
  DEGREES BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR LAYERS OF
CLOTHING PLUS A HAT AND GLOVES.

&&

$$

JOHNSON
274 
WWUS44 KAMA 111457
WSWAMA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
857 AM CST TUE JAN 11 2011

OKZ001>003-TXZ001>014-016>018-111600-
/O.EXP.KAMA.WC.Y.0001.000000T0000Z-110111T1500Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-DEAF SMITH-RANDALL-ARMSTRONG-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...HEREFORD...CANYON...CLAUDE
857 AM CST TUE JAN 11 2011

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING FOR
THE OKLAHOMA PANHANDLE...AND WESTERN...CENTRAL...AND NORTHEASTERN
TEXAS PANHANDLE.

DANGEROUS WIND CHILL VALUES 5 DEGREES BELOW ZERO OR LOWER ARE NO
LONGER EXPECTED TODAY.

WIND CHILL VALUES HAVE RISEN AND WILL CONTINUE TO RISE THROUGHOUT 
THE DAY.

$$

MBS

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind chill advisory went out at Jan 10, 11:54 AM CST, 2 hours 50 minutes earlier.

Area forecast discussion, Jan 10, 11:54 AM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1154 AM CST MON JAN 10 2011

.AVIATION...
COLD FRONT HAS MOVED THROUGH THE PANHANDLES WITH NORTHERLY WINDS AT
ALL 3 TERMINALS. CONDITIONS CURRENTLY RANGE FROM MVFR AT AMA TO IFR
AT DHT AND LIFR AT GUY. EXPECT THESE TRENDS TO CONTINUE OVER THE NEXT
FEW HOURS...WITH GRADUALLY IMPROVING CONDITIONS AS THE PERIOD
PROGRESSES. PRECIP SHOULD BE ON THE DOWNSWING AS THE DISTURBANCE
EXITS THE AREA AND WILL REMOVE -SN REMARKS AT 20Z/21Z. SLIGHTLY
CONCERNED ABOUT SHALLOW MOISTURE AS DEPICTED BY THE NAM TIME HEIGHT
CROSS SECTIONS. NOT CONFIDENT ENOUGH THAT LOW CLOUDS WILL DEVELOP SO
WILL NOT INTRODUCE ATTM. NORTHERLY WINDS WILL REMAIN IN THE 15 TO 20
KNOT RANGE THROUGH THE AFTERNOON...BUT SUBSIDE TO AROUND 10 KNOTS OR
LESS AROUND 03Z. WINDS TO EVENTUALLY RETURN TO THE SW TOWARDS THE END
OF THE TAF CYCLE.

TAB

&&

.PREV DISCUSSION... /ISSUED 1144 AM CST MON JAN 10 2011/

UPDATE...
ADDED LOW WIND CHILL VALUES TO WSW...ADJUSTED HOURLY TEMPERATURES
BASED ON CURRENT TRENDS...ADJUSTED WINDS SLIGHTLY UPWARD ACROSS THE
FAR NORTHWEST...AND ADJUSTED OTHER ELEMENTS SLIGHTLY.

DISCUSSION...
MAIN UPDATE WAS TO ADD LOW WIND CHILL VALUES TO THE WSW. WITH A TIGHT
PRESSURE GRADIENT IN PLACE AND ARCTIC AIR BECOMING WELL ENTRENCHED
ACROSS THE REGION...WIND CHILL VALUES ARE EXPECTED TO RANGE FROM -10
TO 10 F THIS AFTERNOON. WILL BE CONSIDERING A WIND CHILL ADVISORY FOR THE
AFTERNOON PACKAGE AS CRITERIA LOOKS TO BE MET AT MOST LOCATIONS THIS
EVENING AND OVERNIGHT.

ALTHOUGH RADAR SHOWS A WEAKENING TREND WITH THE SNOWFALL ACROSS THE
ADVISORY AREA...HAVE RECENTLY RECEIVED REPORTS OF SOME LIGHT
SNOW...INCLUDING ONE INCH AT BOISE CITY. ALSO...OTHER REPORTS HAVE
INDICATED SOME SLICK SPOTS ACROSS THE AREA. EXPECT THE WEAKENING
TREND TO CONTINUE WITH ISENTROPIC DOWNGLIDE NOTED ON THE 290K
SURFACE. IF THIS TREND CONTINUES AND THE PRECIPITATION MOVES EAST OF
THE CWA...WILL LIKELY CANCEL THE WSW EARLY.

OTHERWISE...ARCTIC AIR WILL CONTINUE TO OVERSPREAD THE AREA WITH
TEMPERATURES FALLING THIS AFTERNOON.

JACKSON

PREV DISCUSSION... /ISSUED 554 AM CST MON JAN 10 2011/

AVIATION...
ARCTIC COLD FRONT HAS PUSHED THRU ALL TAF SITES WITH WINDS BECOMING
RATHER GUSTY IN ITS WAKE...AND THIS IS REFLECTED IN THIS ISSUANCE.
ALSO...GENERALLY IFR CONDITIONS ANTICIPATED THRU AT LEAST THE MORNING
HOURS MAINLY DUE TO CIGS. APPEARS GREATEST LIKELIHOOD OF LIGHT SNOW
WILL BE AT KDHT AND KGUY...WITH A FEW HOURS WINDOW FOR SUCH
INCORPORATED INTO THE FCST CYCLE. EXPECT IMPROVEMENT IN ALL WX
ELEMENTS DURG LAST 12 HOURS FROM NORTH TO SOUTH.

ANDRADE

PREV DISCUSSION... /ISSUED 338 AM CST MON JAN 10 2011/

DISCUSSION...
MAIN COLD FRONT IS JUST NOW MOVING INTO THE NORTHWEST PANHANDLES.
THERE IS ALSO A PRE FRONTAL TROUGH IN THE CENTRAL TEXAS PANHANDLE
SHIFTING WINDS FROM EASTERLY TO NORTHERLY. IF THE FRONT CONTINUES
THIS SPEED...IT SHOULD BE THROUGH MOST OF THE TEXAS PANHANDLE BY 15Z.
AS FOR PRECIPITATION...THOUGH THE BOUNDARY LAYER IS NEAR OR AT
SATURATION ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...THE BEST
MID LEVEL MOISTURE HAS REMAINED NORTH AND EAST OF THE REGION. MUCH
LIKE THE PREVIOUS FORECAST DISCUSSION NOTED...THE VERY DRY MID LEVELS
HAS LEAD TO A LACK OF ICE NUCLEI IN THE SATURATED LAYER...THUS THE
PRECIPITATION FOR THE MOST PART HAS BEEN ALL FZDZ. THE BEST
OPPORTUNITY FOR SNOW WILL COME IN THE FIRST 3 HOURS BEHIND THE
FRONT...AND MAINLY IN THE OKLAHOMA AND NORTHEASTERN TEXAS PANHANDLES.
OUTSIDE OF THOSE LOCATIONS AND THAT TIME FRAME...TIME HEIGHT DISPLAYS
OF BOTH THE NAM AND GFS SHOW ISENTROPIC DOWNGLIDE. IN ADDITION...ON
THE SYNOPTIC SCALE...THE ONLY LARGE SCALE LIFT SHOULD OCCUR BETWEEN
NOW AND 18Z AS THE UPPER LEVEL TROUGH SLIDES EAST. THEREFORE...HAVE
DECREASED SNOW AMOUNTS TO GENERALLY NEAR 1 INCH IN THE ADVISORY
AREA...NEAR OR BELOW A HALF OF AN INCH IN THE SOUTHERN TX PANHANDLE.
WITH LARGE SCALE SUBSIDENCE AS THE HIGH MOVES IN...EXPECT THE
PRECIPITATION TO GENERALLY BE OVER BY MID TO LATE AFTERNOON.

BY 18Z TOMORROW...AN INVERTED TROUGH IS EXPECTED TO DEVELOP ALONG THE
LEE SIDE OF THE ROCKIES. THIS SHOULD LEAD TO WINDS ESPECIALLY IN THE
WESTERN PANHANDLES SHIFTING TO SOUTHERLY ON TUESDAY AND EVENTUALLY
SOUTHWESTERLY ON WEDNESDAY. AS A RESULT...MEX AND MET HAVE HIGH TEMPS
ON TUESDAY AND WEDNESDAY ABOUT 5 TO 10 DEGREES HIGHER THAN PREVIOUS
MODEL RUNS. DID INCREASE MAX TEMPS ON BOTH DAYS. HOWEVER...KEPT
TUESDAY TEMPS ABOUT 5 DEGREES BELOW GUIDANCE AS THERE IS LITTLE IN
THE WAY OF A DOWNSLOPE COMPONENT TO THE LOW LEVEL FLOW WHICH WOULD
SUPPORT SUCH A DRAMATIC WARMING TREND. STILL A CONCERN FOR
DANGEROUSLY LOW WIND CHILLS BOTH TONIGHT AND TUESDAY NIGHT...ALTHOUGH
WINDS MAY REMAIN BELOW THE CRITERIA OF 10 MPH. WILL HOLD OFF ON
ISSUING ANY WIND CHILL ADVISORY FOR NOW UNTIL THE CURRENT WINTER
WEATHER ADVISORY EXPIRES.

NO CHANGES MADE TO THE EXTENDED AS THE FOCUS WAS ON THE ARCTIC
OUTBREAK IN THE FIRST THREE DAYS.

JOHNSON

FIRE WEATHER...
WITH ARCTIC AIR SETTLING IN OVER THE REGION...RELATIVE HUMIDITY
VALUES WILL REMAIN WELL ABOVE CRITICAL OR EVEN ELEVATED LEVELS OVER
THE NEXT SEVERAL DAYS. BREEZY AND WINDY CONDITIONS WILL BE POSSIBLE
TODAY BEHIND THE COLD FONT....BUT BY TOMORROW...WINDS SHOULD
GENERALLY BE NEAR OR BELOW 15 MPH.

JOHNSON

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: DALLAM...HANSFORD...HARTLEY...HEMPHILL...
     HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...ROBERTS...
     SHERMAN.

OK...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

&&

13/10
Hazardous weather outlook, Jan 10, 10:20 AM CST, 4 hours 24 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1020 AM CST MON JAN 10 2011

OKZ001>003-TXZ001>020-102200-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
1020 AM CST MON JAN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

A WINTER WEATHER ADVISORY IS IN EFFECT FOR ALL OF THE OKLAHOMA
PANHANDLE AND THE NORTHERN TEXAS PANHANDLE UNTIL 6 PM TODAY DUE TO
THE COMBINATION OF SNOW...BLOWING SNOW ALONG WITH REDUCED
VISIBILITIES TO AROUND 1 MILE AT TIMES...AND WIND CHILL VALUES AS
LOW AS 5 TO 10 DEGREES BELOW ZERO. TOTAL SNOWFALL ACCUMULATIONS OF
ONE TO TWO INCHES ARE EXPECTED IN THE ADVISORY AREA TODAY. AREAS OF
FREEZING DRIZZLE ALONG WITH SOME LIGHT SNOW WILL BE POSSIBLE ACROSS
THE SOUTHERN TEXAS PANHANDLE TODAY...WITH TOTAL SNOWFALL
ACCUMULATIONS EXPECTED TO REMAIN LESS THAN ONE INCH.

NORTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE ANTICIPATED TODAY
ACROSS THE OKLAHOMA AND TEXAS PANHANDLES BEHIND THE ARCTIC COLD
FRONT. AS A RESULT...CAUTION IS ADVISED ON AREA LAKES UNTIL AROUND
MID EVENING.

IN ADDITION...A WIND CHILL ADVISORY WILL MOST LIKELY BE NEEDED
TONIGHT ACROSS MOST OF THE AREA AS WIND CHILL VALUES FALL BETWEEN 5
AND 15 DEGREES BELOW ZERO.

.DAYS TWO THROUGH SEVEN...

WIND CHILL VALUES ARE FORECAST TO REMAIN BETWEEN 5 DEGREES
BELOW ZERO AND 15 DEGREES BELOW ZERO TUESDAY MORNING ACROSS MOST
OF THE OKLAHOMA AND TEXAS PANHANDLES...AND A WIND CHILL ADVISORY
WILL LIKELY BE NEEDED DURING THIS TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...
YOU ARE ENCOURAGED TO RELAY ANY SNOWFALL OR ICE ACCUMULATIONS TO THE
NATIONAL WEATHER SERVICE IN AMARILLO TEXAS.

TAB

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 7:33 PM CSTDense Fog AdvisoryAMAArmstrong, Carson, Deaf Smith, Oldham, Potter, Randall8 hr

Nearby

Wind Chill Advisories in Texas, 2011Wind Chill Advisories in Oklahoma, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.